# SDR LR7A2009091900075

- Difficulty date: June 16, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 32,228 hours, 14,329 cycles
- Engine: Allsn 501D22A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Hose
- Part number: 6844703043114
- Condition: Split
- Location: Nr 2 Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN PROCEDURES PERFORMED AFTER NR 2 ENGINE FLAME OUT DURING CRUISE FLIGHT.  MAINTENANCE FOUND RT 10TH STAGE BLEED VALVE HOSE SPLIT.  HOSE REPLACED IAW 4RC2 75-10-4, LOG PAGE 29015, ITEM 3
